# SDR CA000209060

- Difficulty date: January 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,529 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, PASSENGER DOOR WARNING CAME ON. DOOR STOW HANDLE LATCH MESSAGE AT FL200. CABIN PRESS REMAINED NORMAL. DOOR INDICATION TARGET CLEANED, DOOR MECHANISM LATCH ROD ADJUSTED, OPERATION CHECKED NORMAL
